# SDR FDEA201607152453

- Difficulty date: July 15, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 80,312 hours, 18,636 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Spar
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER PANEL 364RR, EMPENNAGE, INSIDE PANEL 364RR AFT SPAR WEB FOUND CRACK AT STA Y = 2164.
